# SDR DALA2025040402556

- Difficulty date: March 29, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,625 hours, 34,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Faulted
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DISC: CORROSION OB FLAP TARGET OF INTERCONNECTING STRUT ON LH WING. C/A: REMOVED THE INTERCONNECTING STRUT L/H P/N D5757032201100 S/N 01841 UNSERVICEABLE CONDITION AS PER A320 FAM AMM 27-51-44-000- 001-A. EXCEPT STEP 3.D(2) JOB IN PROGRESS. REPLACED THE FLAP INTERCONNECTING STRUT LH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND A320 FAM AMM 27-51-44-400-001-A. PERFORMED THE OPERATIONAL TEST AS PER A320 FAM AMM 27-54-00-710- 001-A. THE OPERATIONAL TEST IS GOOD. TOOL USED: TORQUE P/N: QD2R200 S/N: 0219122681 DUE DATE: 04/JUL/25. SEE INDIVIDUAL SIGN-OFF ON ORNRC 15/500. RII INSPECTION COMPLETE. JOB COMPLETE. (LP: 0884438)
